# SDR CA120529007

- Difficulty date: April 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 3,270 hours
- Engine: Lyc O360J2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 106006141
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PARTIAL POWER LOSS DURING FLIGHT AND ENGINE RUNNING ROUGH.
